Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Diarrhea, eats lots of cheese and yoghurt, stopped giving juice, rashes on labia. Yeast infection or consistent diarrhea?

My 19 month old daughter has had diarrhea for a week now. She ll have anywhere form one to four loose stools in a day/night. Once it was dark green and this morning it was bright green with corn not digested. I ve never been able to get her to drink any cows milk if she does it s only an ounce or two. She eats a lot of cheese so I thought the cheese or yogurt may be causing her diarrhea. I stopped giving her juice when the diarrhea started and stuck with water and diluted powerade only to keep her hydrated. Today I thought she had a diaper rash since she had two loose stools within an hour but the rash is only on her labia . Could this be a yeast infection? and what about the consistent diarrhea? Im calling her doctor in the morning..
Asked On : Thu, 24 May 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, she need to take a few test . anti Ttg , EMA - anti-endomysial
TTG - anti-tissue transglutaminase
DGP - Deamidated Gliadin Peptide
endoscopy ,and colonoscopy with biopsy
her diarrhoea is not normal , the root cause may be some underlying disease.
mean while try to give her gluten free diet, and add probiotic in her diet. you can give her tab darolac twice a day .
Answered: Sun, 4 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor